# SDR REXA201100865

- Difficulty date: November 23, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 19,604 hours, 17,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACK FOUR EMERGENCY ROW STRIPS OUT.  REMOVED AND REPLACED NR 4 INVERTER IAW 33-51-07.  OPS CHECK GOOD.  VERFIED PART EFFECITIVTY.
